On Normed Almost Linear Spaces.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 449-456
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1987__279_3_164334,
author = {G. Godini},
title = {On {Normed} {Almost} {Linear} {Spaces.}},
journal = {Mathematische Annalen},
pages = {449--456},
year = {1987},
volume = {279},
number = {3},
zbl = {0645.46023},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164334/}
}
G. Godini. On Normed Almost Linear Spaces.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 449-456. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164334/